Extending hysteresis operators to spaces of piecewise continuous functions

H Logemann, A D Mawby

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)107-127
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Volume282
Issue number1
DOIs
Publication statusPublished - 2003

Cite this

Extending hysteresis operators to spaces of piecewise continuous functions. / Logemann, H; Mawby, A D.

In: Journal of Mathematical Analysis and Applications, Vol. 282, No. 1, 2003, p. 107-127.

Research output: Contribution to journalArticle

@article{0257f4494b4e45b4a5bcbc27531cb3fa,
title = "Extending hysteresis operators to spaces of piecewise continuous functions",
author = "H Logemann and Mawby, {A D}",
note = "ID number: ISI:000183616400010",
year = "2003",
doi = "10.1016/s0022-247x(03)00097-0",
language = "English",
volume = "282",
pages = "107--127",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Elsevier Academic Press Inc",
number = "1",

}

TY - JOUR

T1 - Extending hysteresis operators to spaces of piecewise continuous functions

AU - Logemann, H

AU - Mawby, A D

N1 - ID number: ISI:000183616400010

PY - 2003

Y1 - 2003

U2 - 10.1016/s0022-247x(03)00097-0

DO - 10.1016/s0022-247x(03)00097-0

M3 - Article

VL - 282

SP - 107

EP - 127

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -